# SDR UIEA2022061300588

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Part number: 65B539318
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD, MID & AFT MEGAPHONE  CLAMPS DAMAGE.(REMOVED AND REPLACED DAMAGED MEGAPHONE CLAMPS AT FWD, MID AND AFT MEGAPHONE AS PER 767-300 SRM 51-40-02-0G-0. )
